A modified multifractal formalism for a class of self-similar measures with overlap
Shmerkin, P (2005) A modified multifractal formalism for a class of self-similar measures with overlap The Asian Journal of Mathematics, 9 (3). 323 - 348. ISSN 1093-6106
|PDF (deleted) |
Restricted to Repository staff only
Available under License : See the attached licence file.
We study families of possibly overlapping self-affine sets. Our main example is a family that can be considered the self-affine version of Bernoulli convolutions and was studied, in the non-overlapping case, by F. Przytycki and M. Urba´nski . We extend their results to the overlapping region and also consider some extensions and generalizations.
|Divisions:||Faculty of Engineering and Physical Sciences > Mathematics|
|Deposited By:||Symplectic Elements|
|Deposited On:||03 Feb 2012 15:44|
|Last Modified:||30 Mar 2013 14:41|
Repository Staff Only: item control page